Load displacement relationship for a rigid circular foundation anchored by Mindlin solutions

Articles > Article · 2013

Authors: Selim ALTUN, EYYUB KARAKAN, S. Caglar Tuna

Scientia Iranica, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 20, pp 397-405

DOI: 10.1016/j.scient.2013.02.024

Summary

Abstract In the present paper, Mindlin’s solutions are used (Mindlin, 1936)  [1] to estimate the load–displacement relationship for a circular foundation for ground anchors. Constant, linearly and parabolically varied anchor loads are applied to the foundation. The closed form analytical solutions derived by Selvadurai are used in the analysis. Effects of the length of the anchor region, its depth of location and the distribution of load within the anchor region are investigated in this article. The analytical solutions are also compared with finite element analysis and the results are given.

View details